Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Universal perturbations of linear differential equations


Author: Gerd Herzog
Journal: Proc. Amer. Math. Soc. 130 (2002), 703-705
MSC (1991): Primary 34E10
DOI: https://doi.org/10.1090/S0002-9939-01-06084-1
Published electronically: July 31, 2001
MathSciNet review: 1866023
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $X:[0,\infty)\to L(\mathbb{R} ^n)$ be a fundamental solution of $x'=A( t)x$with $X$ and $X^{-1}$ bounded on $[0,\infty)$. We prove that there exist arbitrary small matrix functions $B:[0,\infty)\to L(\mathbb{R} ^n)$ with limit $0$ as $t\to \infty$ such that $y'=(A(t)+B(t))y$ has solutions with $y([0,\infty))$ dense in $\mathbb{R} ^n$.


References [Enhancements On Off] (What's this?)

  • 1. Biler, P., Nadzieja, T.: Problems and Examples in Differential Equations. Marcel Dekker, New York, Basel, Hong Kong, 1992. MR 94b:34001
  • 2. Coddington, E.A., Levinson, N.: Theory of Ordinary Differential Equations. McGraw-Hill, New York, Toronto, London, 1955. MR 16:1022b
  • 3. Grosse-Erdmann, K.-G.: Universal families and hypercyclic operators. Bull. Amer. Math. Soc. 36 (1999), 345-381. MR 2000c:47001
  • 4. Herzog, G., Schmoeger, C.: On operators $T$ such that $f(T)$ is hypercyclic. Stud. Math. 108 (1994), 209-216. MR 95f:47031
  • 5. Morozov, O.I., Sergeev, I.N.: Destabilization of linear Hamiltonian systems. Mosc. Univ. Math. Bull. 41 (1986), 45-48.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34E10

Retrieve articles in all journals with MSC (1991): 34E10


Additional Information

Gerd Herzog
Affiliation: Mathematisches Institut I, Universität Karlsruhe, D-76128 Karlsruhe, Germany
Email: Gerd.Herzog@math.uni-karlsruhe.de

DOI: https://doi.org/10.1090/S0002-9939-01-06084-1
Keywords: Linear differential equations, dense orbits, universal elements
Received by editor(s): May 1, 2000
Received by editor(s) in revised form: August 21, 2000
Published electronically: July 31, 2001
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society